Davini, Cesare and Paroni, Roberto (2003) Generalized Hessian and external approximations in variational problems of second order. Journal of Elasticity, Vol. 70 (1-3), p. 149-174. eISSN 1573-2681. Article.
Full text not available from this repository.
We introduce a suitable notion of generalized Hessian and show that it can be used to construct approximations by means of piecewise linear functions to the solutions of variational problems of second order. An important guideline of our argument is taken from the theory of the Γ-convergence. The convergence of the method is proved for integral functionals whose integrand is convex in the Hessian and satisfies standard growth conditions.
I documenti depositati in UnissResearch sono protetti dalle leggi che regolano il diritto d'autore
Repository Staff Only: item control page